If you need an accessible version of this item please contact JSTOR User Support

Award for Distinguished Service to Professor Griffith Baley Price

W. L. Duren, Jr.
The American Mathematical Monthly
Vol. 77, No. 2 (Feb., 1970), pp. 115-117
Stable URL: http://www.jstor.org/stable/2317322
Page Count: 4
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[unnumbered]
    [unnumbered]
  • Thumbnail: Page 
115
    115
  • Thumbnail: Page 
116
    116
  • Thumbnail: Page 
117
    117